# SDR FDEA201406101392

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 57,562 hours, 20,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200346
- Part serial: 0004621
- Condition: Damaged
- Location: Te Flap
- Part time: 57,562 hours, 20,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE HAS SEVERAL AREAS WITH MULTIPLE HAIL STRIKES.  R & R RT INBD MAIN FLAP IAW AMM 27-51-02 401.  ADJUSTED RT INBD TE FLAP IAW AMM 27-51-12-5.  PERFORMED POST INSTALLATION TEST IAW AMM 27-51-02-5, CHECKED GOOD.
